# SDR DL73K972338

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A06NN0250T
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN FLARE A-SYSTEM HYD QTY FELL TO ZERO.  REPLACED LT MLG EXTEND AND RETRACT HYD LINES.  LEAK CK GOOD, SERVICED HYD SYS.
